# SDR SWAA2025091513610

- Difficulty date: September 11, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N8560Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64115
- Aircraft time: 25,203 hours, 12,963 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD AFT FLAP HAS DELAMINATION,  APPROXIMATELY  5.5 X 4.5 IN SIZE AT INBD UPPER SIDE.   R & R RT OTBD AFT FLAP IAW AMM 27-51-22.
